# SDR DXTA2016050406232

- Difficulty date: May 4, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Amd FALCON2000
- Aircraft serial: 153
- Aircraft time: 12,593 hours, 7,749 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE SMELL OF BURNING RUBBER FILLED THE ACFT DESCENDING OUT OF 8000 FT.  THE FLIGHT ATTENDANT THOUGHT THE SMELL WAS WORST WHEN GEAR WENT DOWN, ALSO THE TOP LEAD PAX RT CONTROL PANEL WAS VERY HOT.  RAN APU & OPERATED AIR CONDITIONING SYS FULL HOT & FULL COLD WITH NO BURNING RUBBER SMELL.  INSPECTED MICROWAVE & OVEN WITH NO FAULTS FOUND.  AFTER HAVING POWER ON IN CABIN, RT PAX CONTROLLER WAS ABOUT THE SAME TEMP AS ALL OTHER CONTROLLERS IN CABIN.  RAN LT & RT ENGS WITH APU OFF & OPERATED AIR CONDITIONING SYS FULL HOT & FULL COLD WITH NO BURNING RUBBER SMELL NOTED.  INSPECTED LT & RT WW WITH NO FAULTS FOUND IAW MM 21-60-00-710-801 GTCP 36-151 MM 49-20-00.
